# SDR C2XA04IA172

- Difficulty date: December 27, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 12,163 hours, 9,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE. MAINTENANCE RESET THE AIRCRAFT ELECTRICAL SYSTEM, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NO PARTS WERE CHANGED.
